Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is stomach pain related to diabetes?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1991
Answered : 52 Questions
hi Now a days I m feeling uneasy and pain in the bottom part of my stomach when I wake up in morning. I am diabatic. kindly suggest the problem. akso tell if this is related to my diabaties
Posted Fri, 20 Dec 2013 in Abdominal Pain
Answered by Dr. Nitin Rao 12 minutes later
Brief Answer: Investigate Detailed Answer: Dear Mr. XXXXXXX How long have you been a diabetic, what medication do you take - Insulin or oral medication and how is your sugar control? In addition, is your symptom just heaviness? Diabetes may give some such symptoms due to gastric paresis (slowing of gastric movement) or else even due to other reasons. Please do see a physician at your place who will examine you and if necessary investigate with appropriate investigations. Awaiting your response.
Above answer was peer-reviewed by
Follow-up: Is stomach pain related to diabetes? 7 hours later
it has been 4 month I m on oral medication - M4MIN- G - Half tablet a day n I feel heaviness sugar level on machine comes usually 150
Answered by Dr. Nitin Rao 15 hours later
Brief Answer: Ultrasound abdomen is necessary Detailed Answer: Dear Mr. XXXXXXX I would advise you to get an ultrasound scan of the abdomen done to see for any underlying problems. And, if necessary an endoscopy and then advice you further. As I said earlier, gastric paresis is one of the common causes for such problems in Diabetics. Take care
Above answer was peer-reviewed by
Follow-up: Is stomach pain related to diabetes? 30 hours later
can dibaties be cured at my stage.........
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor